# SDR DALA2019061903646

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 51,844 hours, 27,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Frame 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE 21 SHOWS CRACK INDICATION THAT EXCEEDS THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE PANEL BETWEEN FR35LH AND FR36LH. HOLE 21 WAS REPAIRED PER PRI 578745-14AD, ER/A 578745-14AD, AND AA5311-01171 -04.
